I have been taking Lisinopril for about 3 months now and it is working well for my blood pressure. However, just this week I am having a dryness in my throat that almost feels like I have cotton in my throat. It moves from one side to another. Of course it is making me cough. Has anyone experienced this as a side effect of Lisinopril. It is driving me crazy and I can't sleep. I am hoping it is something else because I am very happy with the way Lisinopril is keeping my pressure under control.
From what I've read, Lisinopril can be responsible for a cough in some people -- in fact, it's called the Lisinopril Cough! I would definitely talk to your doctor about it as some people just cannot tolerate the Lisinopril.
Oh yes, I definitely am familiar with Lisinopril Cough!! I toughed it out for the 3-month period waiting to see my doctor again, but I was coughing so much and so hard that I would frequently vomit. My doctor scolded me for not calling him to report it.
He switched me to Diovan which is working fine, but is more expensive (which is why he tried Lisinopril first).
Once off of it, the cough disappeared pretty quickly.